Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this special weather statement at Aug 4, 2021, 3:56 AM CDT for Aransas County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2021, 3:56 AM CDT (08:56 UTC)
- Expired
- Aug 4, 2021, 4:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Corpus Christi, TX
County Aransas County, TX
The radar
The Corpus Christi radar (KCRP), 70 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2164 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
712 WWUS84 KCRP 040856 SPSCRP Special Weather Statement National Weather Service Corpus Christi TX 356 AM CDT Wed Aug 4 2021 TXZ245-345-040930- Coastal Aransas-Aransas Islands- 356 AM CDT Wed Aug 4 2021 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ARANSAS COUNTY... At 355 AM CDT, a strong thunderstorm was located near Lamar, or 10 miles northeast of Rockport. The storm is nearly stationary. Winds in excess of 30 mph and half inch hail are possible with this storm. This storm will remain over mainly rural areas of east central Aransas County. LAT...LON 2818 9696 2818 9689 2810 9686 2809 9698 TIME...MOT...LOC 0855Z 359DEG 2KT 2815 9693 $$ 87
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:48 AM CDT, 8 minutes earlier.
Area forecast discussion, Aug 4, 3:48 AM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 348 AM CDT Wed Aug 4 2021 .SHORT TERM (Today through Thursday)... Deterministic runs predict a upper pattern characterized by a transition from a weak ridge over the CWA today to a developing/weak upper trough Thursday. The NAM/GFS predict PWAT values of at least 2 inches over the CWA during the period. MSAS analyses depict a weak boundary over the region/CWA. Deterministic runs predict this boundary to remain quasi-stationary today. Expect this boundary trigger isolated/scattered convection over the CWA today. Although the front may dissipate Thursday, the developing upper trough should contribute to aditional scattered convection Thursday. Maximum Heat Index values around 106F. Will not issue an SPS. && .LONG TERM (Thursday Night through Tuesday)... Models prog a mid/upper level trough extending from the Great Lakes southward across East and South Texas by Thursday night. Deep moisture will remain in place with PWATs around 2-2.3 inches. The combination of the upper trough and deep moisture, along with a surface trough lifting northward, will keep scattered convection across S TX Thu night. The best chance of convection will be along the Rio Grande where the deepest moisture and strongest low level convergence is progged to be located. The upper trough will slowly shift to the east with ridging taking its place through the day Friday. This will begin to bring drier air across S TX, but isolated to scattered convection will continue across the area. The best chance of convection on Friday will be across the Victoria Crossroads due to the proximity to the upper trough and where the deeper moisture will reside (2 inch PWATs). Drying of the atmosphere continues through the weekend bringing more summer like conditions to the area. Isolated convection will remain possible each day along the sea breeze, mainly across the Victoria Crossroads where the capping inversion will be weakest. With the upper ridge in control combined with drier conditions/less clouds, a warming trend will take place over the weekend into early next week. Highs are progged to reach triple digits along the Rio Grande by Sunday. Heat indices ranging from 105 to 109 are expected each afternoon. Some areas may briefly reach 110-112 over the weekend and into next week with the potential for Heat Advisories. && .MARINE... Scattered showers and thunderstorms anticipated today through Thursday. A weak to moderate onshore flow can be expected Friday through Saturday, becoming moderate Saturday night and Sunday. Isolated to scattered showers and thunderstorms expected Friday, becoming isolated over the weekend and into early next week. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 90 77 89 77 92 / 30 30 50 20 20 Victoria 90 76 90 75 92 / 40 30 50 20 40 Laredo 94 76 93 77 97 / 40 40 40 30 20 Alice 92 75 92 74 95 / 40 30 50 10 20 Rockport 90 79 90 80 91 / 30 40 50 20 20 Cotulla 92 76 92 76 95 / 40 50 50 30 20 Kingsville 92 76 92 75 94 / 40 30 40 10 20 Navy Corpus 90 80 89 81 90 / 30 30 40 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && WC/87...SHORT TERM TE/81...LONG TERM
Hazardous weather outlook, Aug 3, 4:38 AM CDT, 23 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 438 AM CDT Tue Aug 3 2021 TXZ229>234-239>247-342>347-442-443-447-040945- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 438 AM CDT Tue Aug 3 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered thunderstorms today with locally heavy rainfall. Isolated to scattered thunderstorms tonight. Maximum Heat Index values 105 to 109 degrees over the southern Coastal Bend today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Maximum Heat Index values at least 105 to 109 degrees expected Wednesday through Sunday. Maximum Heat Index values may exceed 110 degrees over portions of the Coastal Plains Friday through Monday. Scattered thunderstorms are expected Wednesday through Thursday. Isolated to scattered thunderstorms Friday. Isolated thunderstorms confined to the northeastern portions of South Texas Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-040945- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 438 AM CDT Tue Aug 3 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered thunderstorms today and tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms expected Wednesday through Thursday. Isolated thunderstorms Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 87/81
In the hours before
Special weather statement, Aug 3, 9:56 PM CDT, 6 hours before
Special Weather Statement National Weather Service Corpus Christi TX 956 PM CDT Tue Aug 3 2021 TXZ233-234-040330- Victoria-Goliad- 956 PM CDT Tue Aug 3 2021 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL VICTORIA AND NORTHEASTERN GOLIAD COUNTIES... At 955 PM CDT, a strong thunderstorm was located near Schroeder, or 12 miles west of Victoria. The storm is nearly stationary. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Fannin, Schroeder, Coleto Creek Park and Oak Village. This includes the following highways... US Highway 59 between mile markers 645 and 656. US Highway 77 between mile markers 582 and 584. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2888 9713 2874 9707 2866 9724 2884 9733 TIME...MOT...LOC 0255Z 066DEG 3KT 2877 9719 CB
Special weather statement, Aug 4, 3:56 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 356 AM CDT Wed Aug 4 2021 TXZ245-345-040930- Coastal Aransas-Aransas Islands- 356 AM CDT Wed Aug 4 2021 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ARANSAS COUNTY... At 355 AM CDT, a strong thunderstorm was located near Lamar, or 10 miles northeast of Rockport. The storm is nearly stationary. Winds in excess of 30 mph and half inch hail are possible with this storm. This storm will remain over mainly rural areas of east central Aransas County. LAT...LON 2818 9696 2818 9689 2810 9686 2809 9698 TIME...MOT...LOC 0855Z 359DEG 2KT 2815 9693 87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 9:56 PM CDT | Special Weather Statement | CRP | Victoria | 34 min |
| Aug 4, 9:11 AM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
| Aug 4, 4:42 PM CDT | Special Weather Statement | CRP | La Salle | 33 min |
| Aug 4, 5:02 PM CDT | Areal Flood Advisory | CRP | La Salle | 118 min |
| Aug 4, 5:19 PM CDT | Special Weather Statement | CRP | La Salle | 26 min |
| Aug 4, 6:41 PM CDT | Special Weather Statement | CRP | Webb | 34 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.